# SDR USAA990406

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48144
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 59122850806
- Condition: Cracked
- Location: Lt Window
- Part time: 42,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND .25 INCH CRACK IN SKIN FRAME AT LEFT WINDOW NR 23 LOWER AFT FRAME SECTION AROUND HUCK BOLT.  STOP DRILLED CRACK AND INSTALLED A REPAIR ANGLE PER TYPICAL REPAIR 53-30-06A.  (M)
